# SDR AWXA200400462

- Difficulty date: May 2, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 53,421 hours, 37,888 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 2312
- Part serial: 7103
- Condition: Defective
- Location: Cockpit
- Part time: 49,693 hours, 37,509 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED, FOLLOWED QRH BUT LIGHT REMAINED ON, TURNED BACK DUE TO KNOWN ICING CONDITIONS AT MCI.  MAINT FOUND A LOOSE WIRE IN TERMINAL LUG AT CIRCUIT BREAKER, RE-TERMINATED WIRE.  R & R LT FWD WINDOW ANTI-ICE CIRCUIT BREAKER AND LT FORWARD WINDOW HEAT CONTROL UNIT IAW BMM, OPS CHK OF WINDOW ANTI-ICING SYSTEM GOOD. FUNCTIONAL TEST OF WINDOW HEAT CONTROL UNIT S/N 7103 CONFIRMED FAILURE OF UNIT FOR OUTPUT TEST. TEARDOWN OF UNIT FOUND TRANSFORMER T1 ARCING, REPLACED TRANSFORMER AND DEFECTIVE PARTS IAW CMM 30-40-02, REV. 14.
